MAUDE Adverse Event Report: ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; Catheter, ultrasound, intravascular

ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; Catheter, ultrasound, intravascular
Model Number D087031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One viewflex xtra ice catheter was received for evaluation.A fracture in the catheter tip was noted 0.7¿ proximal to the distal tip.No other visual anomalies were noted.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.
 
Event or Problem Description
During a pfa procedure using a non-abbott sheath (faradrive by boston scientific), when preparing to do the transeptal puncture, the viewflex catheter was inserted through the femoral access.Resistance was noted when reaching the external iliac.The catheter was removed from the patient, and a fractured tip was observed.The catheter was replaced, and the procedure was completed with no adverse consequences to the patient.

Brand Name
VIEWFLEX¿ XTRA ICE CATHETER
Common Device Name
Catheter, ultrasound, intravascular
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24489308
Report Number3008452825-2026-00099
Device Sequence Number5104674
Product Code OBJ
UDI-Device Identifier05415067002082
UDI-Public(01)05415067002082(10)11145058(17)261031
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K223077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD087031
Device Catalogue NumberD087031
Device Lot Number11145058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown